American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Raphael Loewy, Micha A. Perles and Bit-Shun Tam. Maximal exponents of polyhedral cones (III). Trans. Amer. Math. Soc. 365 (2013) 3535-3573.
Abstract, references, and article information   
View Article: PDF

[2] Hal Schenck. Equivariant Chow cohomology of nonsimplicial toric varieties. Trans. Amer. Math. Soc. 364 (2012) 4041-4051.
Abstract, references, and article information   
View Article: PDF

[3] Oswald Veblen. Errata: ``Decomposition of an $n$-space by a polyhedron'' [Trans.\ Amer.\ Math.\ Soc. {\bf 14} (1913), no. 1, 65--72; 1500936] . Trans. Amer. Math. Soc. 15 (1914) 506. MR 1500493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Oswald Veblen. Decomposition of an $n$-space by a polyhedron . Trans. Amer. Math. Soc. 14 (1913) 65-72. MR 1500936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1